# SDR CA120313004

- Difficulty date: March 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 45,235 hours
- Engine: Rroyce RB211535E4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: BACB30MT826
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE ACFT INSPECTION MAINTENANCE NOTICED A BROKEN THROUGH BOLT ON THE NR 1 MAIN WHEEL. NUT AND TAIL OF BOLT WERE NOT FOUND. NR 1 MAIN WHEEL REPLACED.
